Dynamics of a Viral Infection Model with General Contact Rate between Susceptible Cells and Virus Particles
Chenxi Dai,
Cui Ma,
Lijuan Song and
Kaifa Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
This paper investigates the dynamic behavior of a viral infection model with general contact rate between susceptible host cells and free virus particles. If the basic reproduction number of the virus is less than unity, by LaSalle’s invariance principle, the disease-free equilibrium is globally asymptotically stable. If the basic reproduction number of the virus is greater than unity, then the virus persists in the host and the endemic equilibrium is locally asymptotically stable.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/546795.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/546795.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:546795
DOI: 10.1155/2014/546795
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().